MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VIRTUOSAPH PLUS, EVH; LAPAROSCOPE, GENERAL

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VIRTUOSAPH PLUS, EVH; LAPAROSCOPE, GENERAL
Model Number VSP550EX
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that there was some matter/material that gummed up the cutter blades that caused the cutter to stop working.It is unknown when the problem occurred or if there was a delay.*product was changed out.*procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on july 6, 2018.(b)(4).Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.
 
Event or Problem Description
Additional information was received indicating that the event occurred during vein harvesting procedure with a slight delay.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.(b)(4).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.(b)(4).The returned sample was a dissector; however, the reported failure mode is for a harvester.Since the actual sample was not returned for evaluation, a thorough investigation could not be performed and definitive root cause cannot be determined for this event.The manufacturing records were reviewed for the affected unit product code/lot number, no anomalies noted related to the issue during the manufacturing process.It is likely that the event was caused by customer technique.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
VIRTUOSAPH PLUS, EVH
Common Device Name
LAPAROSCOPE, GENERAL
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key7666981
Report Number1124841-2018-00132
Device Sequence Number1040654
Product Code GCJ
UDI-Device Identifier00699753022966
UDI-Public(01)00699753022966
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberVSP550EX
Device Catalogue NumberN/A
Device Lot Number7XK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer07/02/2018
07/24/2018
08/22/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date07/18/2018
08/09/2018
08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1